MathSciNet Relay Station
MathSciNet bibliographic data
MR2773409 (2012b:34234) 34K37 (26A33 45J05 78A25)
Bhalekar, Sachin; Daftardar-Gejji, Varsha; Baleanu, Dumitru; Magin, Richard Fractional Bloch equation with delay. Comput. Math. Appl. 61 (2011), no. 5, 1355–1365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement